MAUDE Adverse Event Report: TILITE ZRA; MANUAL WHEELCHAIR

TILITE ZRA; MANUAL WHEELCHAIR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The owner's manual provided with the zra device chapter 1 h.Terrain reads: "your permobil manual wheelchair is not designed for riding over sand, loose soil, or rough terrain.Do not operate your chair in such terrain." the wheelchair is not intended for use on rough terrain such as areas with raised cracks like what was described in event allegation.No device malfunction could be determined.No allegation against the product was made.
 
Event or Problem Description
End user was going down a cut out in the sidewalk.Wheel hit a raised piece of cement and the chair stopped.End user fell out of the chair, broke leg.

Brand Name
ZRA
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
TILITE
2701 w court st
pasco WA 99301
Manufacturer Contact
edgar zamarron
2701 w court st
pasco, WA 99301
5095862413
MDR Report Key23302785
Report Number3032618-2025-00005
Device Sequence Number21359045
Product Code IOR
UDI-Device Identifier00853316008051
UDI-Public(01)00853316008051(11)240619
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown